length space — 1 articles found.

A Note on the Lipschitz Selection

C. R. Math. Rep. Acad. Sci. Canada Vol. 40 (1) 2018, pp. 29-32
Vol.40 (1) 2018
Alexander Brudnyi Details
(Received: 2018-01-02 , Revised: 2018-01-10 )
(Received: 2018-01-02 , Revised: 2018-01-10 )

Alexander Brudnyi,Department of Mathematics and Statistics, University of Calgary, Alberta, Canada
T2N 1N4; e-mail: abrudnyi@ucalgary.ca


We present an alternate proof of the passage from the finiteness principle for metric trees to the construction of the core in the C. Fefferman and Shvartsman finiteness theorem for Lipschitz selection problems.

On présente une preuve alternative du passage du principe de la finitude pour les arbres métriques jusqu’à la construction du noyau dans le théorème de finitude de C. Fefferman et Shvartsman pour la sélection des problèmes Lipschitz.

Keywords: Lipschitz selection, length space, metric tree, regular covering

AMS Subject Classification: Sobolev spaces and other spaces of ``smooth'' functions; embedding theorems; trace theorems 46E35

PDF(click to download): A Note on the Lipschitz Selection

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.